advertisement
Question
Posted by: superjoe | 2009-01-31

on pill

we had a baby b4 last year &  my girlfriend was advised to use a pill or injection 4 prevention, decided on injection &  recently she started 2 have periods. those periods are irregular. they come &  stop sometimes they are heavy. she was told the periods must stop as soon as she took an injection but was never told what was the problem. i wanna know causes these

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women have irregular period on the injection. She should go to her doctor or clinic to see what further needs to be done.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Natalie | 2009-02-01

Hi Dr, I had my daughter 3 yrs ago - i didn' t struggle to conceive at all. Afterwards I immediately went back on my pill Nordette. The year before last I skipped my period in December. In April 2007 I went off the pill as we wanted to try for our 2nd - I had constant irregular periods so I figured to go back on the pill to regulate my monthlys...I went off the pill as of Dec 08 again...but still I' m constantly having irregular monthly' s. I went to our local GP who diagnosed that I was not ovulating due to Nordette. He put me on some Oestrogen and Progesterone tabs - all is well but then I found out that if I miss those pills one day I start bleeding again. Do you think there are any other underlying problems, woudl you recommend I go to a gynae? What would you suggest?

Reply to Natalie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement